Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28, Issue 2, June 2013  pp. 179–193.

Reconstruction of a superscheme from its derived category

Authors Umesh V. Dubey and Vivek M. Mallick
Author institution: The Institute of Mathematical Sciences, C.I.T. campus, Taramani, Chennai 600 113 India

Summary:  The aim of this paper is to construct a “super” version of a tensor triangulated category, and to show that superschemes can be reconstructed from its category of perfect complexes in a way similar to Balmer [Bal05] provided we consider this extra structure.

Contents    Full-Text PDF